# SDR H432006F00000

- Difficulty date: September 8, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N424HH
- Make and model: Cessna 560XL
- Aircraft serial: 5605534
- Engine: Pwa PW545A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 66426285
- Condition: Failed
- Location: Nlg Torque Links
- Part time: 906 hours
- Component: Nlg, Cessna
- Component part number: 6642614116
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR TORQUE LINKS CONNECTED BY QUICK RELEASE PIN.  QUICK RELEASE PIN FELL APART WHILE TAXIING ON ACTIVE TAXI WAY DISCONNECTING NOSE WHEEL STEARING.  AIRCRAFT TOWED FROM TAXI WAY.   NO DAMAGE NOTED.  (K)
